MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; STAPLER 45 RELOAD

INTUITIVE SURGICAL, INC ENDOWRIST; STAPLER 45 RELOAD
Model Number 41445G-05
Medical Device Problem Codes No Device Output (1435); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the green reload accessory involved with this complaint and completed the device evaluation.As the customer could not identify which part had an issue, failure analysis could not confirm nor refute the reported event.The green reload was visually examined, and no physical damage was observed.The reload had not be fired at all.No pushers of the staples were found at the bed surface the cartridge.The reload knife was still concealed at the proximal end of the cartridge.The reload cover was still secured on the body of the reload.
 
Event or Problem Description
It was reported that during a da vinci-assisted low anterior resection surgical procedure, a ¿restore motor pack to control box connection¿ error occurred several times.The customer exchanged out the sureform 45 stapler instrument and cable, but recognition errors (no icb blue led, turned on red led, etc.) occurred.The customer could not complete the given troubleshooting steps as it would take a long time to resolve the issue.The user could not use the reload to fire.The procedure was converted to laparoscopic surgery with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the customer suspected that there is a problem with the i&a (stapler instrument, reload) but was unsure exactly which part had an issue.

Brand Name
ENDOWRIST
Common Device Name
STAPLER 45 RELOAD
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17067493
Report Number2955842-2023-15805
Device Sequence Number6689023
Product Code GDW
UDI-Device Identifier10886874112806
UDI-Public(01)10886874112806(10)DS1191906
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41445G-05
Device Catalogue Number41445G
Device Lot NumberDS1191906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown